| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 3, 2009, no. 29-32


N. Assimakis, B. Kotsos
      A chaotic system controller
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1405-1411.

S. K. Datta, T. Biswas
      On some further results of growth properties of composite entire and meromorphic functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1413-1428.

S. K. Datta, A. R. Das
      A note on the growth properties of Wronskians
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1429-1440.

Christos E. Kountzakis
      Super-lattice partial order relations in normed linear spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1441-1460.

D. Kumar, H. Kaur
      Lp-approximation error and generalized growth parameters of analytic functions on Caratheodory domains
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1461-1472.

T. M. Asfaw
      Dynamics of generalized time dependent predator prey model with nonlinear harvesting
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1473-1485.

S. Latha, L. Dileep
      On a generalized integral operator
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1487-1491.

H. Mahzoon, S. Latha
      Neighborhoods of certain classes of analytic functions defined using Hadamard product
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1493-1499.

H. Mahzoon, S. Latha
      Neighborhoods of multivalent functions
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1501-1507.

A. A. Ismail, H. M. Aly
      Optimal planning of failure-step stress partially accelerated life tests under type II censoring
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1509-1523.

E. Ansari-Piri, M. Aghajani
      Automatic continuity of separating linear isomorphisms on a class of topological algebras
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1525-1528.

Hongling Geng, Fuyi Xu
      The existence of positive solutions for an integral boundary value problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1529-1537.

Feng Xu, Fuyi Xu
      Positive solutions of singular third-order three-point boundary value problems
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1539-1548.

T. Bhattacharya
      Some observations about infinity-harmonic functions on R^n
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1549-1557.

L. Kikina, K. Kikina
      A related fixed point theorem on four metric spaces
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1559-1568.

P. Sentinelli
      Solutions for two classes of first order ODEs
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1569-1577.

K. Naganagoud, Venkatesha, C. S. Bagewadi, G. T. Sreenivasa
      On 3-dimensional Lorentzian \beta-Kenmotsu manifolds
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1579-1586.

F. Ellaggoune, R. Khaldi
      Asymptotics of orthogonal polynomials on a system of complex arcs and curves: The case of a measure with denumerable set of mass points off the system
      Int. Journal of Math. Analysis, Vol. 3, 2009, no. 29-32, 1587-1598.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |